# SDR AALA20000745

- Difficulty date: May 11, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT IN AFT STAIRWELL INOPERATIVE.  REPLACED LOOSE SPLICE SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
